On the extended applications of Homogenous Balance Method

Nenhuma Miniatura disponível

Data

2001-10-15

Título da Revista

ISSN da Revista

Título de Volume

Editor

Elsevier B.V.

Resumo

In this paper, we study the travelling wave reductions for certain (2 + 1)- and (3 + 1)-dimensional physically important nonlinear evolutionary equations by using the recently proposed Homogenous Balance Method (HBM). Through this analysis we explore certain new solutions for the equations we have studied. (C) 2001 Published by Elsevier B.V.

Descrição

Palavras-chave

Homogenous Balance Method, nonlinear partial differential equations, special solutions

Como citar

Applied Mathematics and Computation. New York: Elsevier B.V., v. 123, n. 3, p. 381-388, 2001.